It is known for a fact that Turmeric is one of the world’s healthiest foods, thanks to its miraculous healing properties which also prevent and help treat a large number of severe and chronic health conditions. This is why with the rise of natural medicine, many people have replaced the conventional over-the-counter medicines with Turmeric and other natural products as well.
However, as healthy as Turmeric is, there is a golden rule of not mixing together pharmaceutical medications with turmeric or other natural ingredients and products. The reason why is because turmeric has adverse side-effects when mixed.
Turmeric And Its Negative Effects
While it may sound strange, the same properties which make turmeric so beneficial are the same properties, compounds and effects which also make it hazardous when combined with medical drugs. One example is turmeric’s ability to break blood clots, which can be extremely horrific if an individual is also taking drugs to prevent blood clots, or medications which help the blood clot to accelerate healing of wounds.
Other type of medication which shouldn’t be combined with turmeric is that of which reduce the stomach acid. This combination can potentially result in a counter-effect and it will increase the levels of acid in the stomach instead of reducing them. This in terms will result in bloating, nausea, vomiting, stomachache as well as esophageal damage.
The third type of medications which in no circumstance should be mixed with turmeric are the ones which control blood sugar levels in diabetes patients. Last but not least, turmeric is like to result in an allergic reaction if taken in high doses, causing symptoms such as swelling, hypersensitivity, rashes and breathing problems.
So next time you get prescribed a medication, or decide to start consuming turmeric, make sure you do a good research on whether or not it will have negative effects on your entire health.